The Bulletin of Mathematical Sciences, a peer-reviewed, open access journal, will publish original research work of highest quality and of broad interest in all branches of mathematical sciences. The Bulletin will publish well-written expository articles (40-50 pages) of exceptional value giving the latest state of the art on a specific topic, and short articles (up to 15 pages) containing significant results of wider interest. Most of the expository articles will be invited.
The Bulletin of Mathematical Sciences is launched by King Abdulaziz University, Jeddah, Saudi Arabia.
Bull. Math. Sci.
1 volume per year, 3 issues per volume
approx. 400 pages per volume
Format: 15.5 x 23.5cm
ISSN 1664-3607 (print)
ISSN 1664-3615 (electronic)